MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, AST/SGOT

ROCHE DIAGNOSTICS ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, AST/SGOT
Catalog Number 20764949322
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 502 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with aspartate aminotransferase acc.To ifcc without pyridoxal phosphate activation (ast) on a cobas 8000 c 502 module.The sample initially resulted in an ast value of 93.9 u/l.The patient questioned the result, so the sample was repeated.The sample was repeated on (b)(6) 2024, resulting in an ast value of 20.6 u/l.A second tube collected at the same time was also repeated on a second analyzer on (b)(6) 2024, resulting in a value of 19.9 u/l.
 
Additional Manufacturer Narrative
Calibration and control data were acceptable.A general reagent issue can be excluded.Upon review of the alarm trace for 09-dec-2024, 12 sample foam detection alarms and one sample clot detection alarm were observed.The investigation could not identify a product problem.The issue is consistent with insufficient pre-analytic sample handling.

Brand Name
ASPARTATE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION
Common Device Name
NADH OXIDATION/NAD REDUCTION, AST/SGOT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21038996
Report Number1823260-2024-03844
Device Sequence Number12891963
Product Code CIT
UDI-Device Identifier04015630913855
UDI-Public04015630913855
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number20764949322
Device Lot Number80294301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer01/19/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown